# SDR AALA20151008007

- Difficulty date: October 7, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737823
- Aircraft serial: 29558
- Aircraft time: 19,052 hours, 7,324 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Part number: BACR15BA4D
- Condition: Sheared
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR LT GIRT BAR RETAINER CLIP HAS 1 BROKEN RIVET, CAUSING IT TO SWIVEL.  INSTALLED RIVET ON GIRT BAR RETAINER.  OK FOR SERVICE.
